Facebook Pixel
EmpowHER Guest

12 day period?!?!

By Anonymous October 9, 2012 - 11:59am
Rate This

I just recently started birth control, about mid cycle because my doctor said I should be fine. But two days before my period started I had extreme cramping in my hips and lower stomach that haven't stopped yet. I also started becoming very depressed and having hot flashes on a regular basis. What should I do ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question! You shouldn't be bleeding for 12 days straight. Not every woman is a suitable candidate for every kind of birth control pill and you may be one. I think it's a good idea to call your doctor and see if this bleeding is due to your new pill - but either way, you need a check up.



October 9, 2012 - 1:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!